MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number 865241
Medical Device Problem Codes No Audible Alarm (1019); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting institution phone number: (b)(6).Reporter phone number: (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a speaker malfunction on the intellivue mx700 patient monitor.It is unknown if sound was still coming from the device.The device was not in use monitoring a patient at the time of the reported issue.No adverse patient or user event was reported.
 
Event or Problem Description
The customer reported that a "speaker malfunction" inop was displayed on the intellivue mx700 patient monitor and no sound was coming from the device.The device was not in use monitoring a patient at the time of the reported issue.No adverse patient or user event was reported.
 
Additional Manufacturer Narrative
Philips received a complaint on the intellivue mx700 patient monitor indicating that there was a speaker malfunction error.A good faith effort (gfe) was performed to clarify if the speaker produced sound, and it was provided that there was no sound.A remote service engineer (rse) determined that the speaker required replacement.Based on the information available and the testing conducted, the cause of the reported problem was the speaker.The reported problem was confirmed.The customer was provided a replacement speaker to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.The device remains at the customer site.
 
Additional Manufacturer Narrative
D4: product udi - the manufacturing date for the reported device is prior to 24sept2016.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18235789
Report Number9610816-2023-00636
Device Sequence Number7152417
Product Code DSI
UDI-Device Identifier00884838029088
UDI-Public00884838029088
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865241
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer12/01/2023
07/08/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/22/2023
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown